# SDR HEEA084472

- Difficulty date: February 14, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- Aircraft time: 20,838 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064100900
- Part serial: 8836
- Condition: Malfunctioned
- Location: Vhf Comms
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSCEIVER TRANSMITS DISTORTED. IN SHOP FOR REPAIR.
